# SDR ASAA2014011212383

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 48,613 hours, 21,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 69264103
- Condition: Out Of Adjust
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O R2 HANDLE NOT LOCKING.  ACFT GROUNDED.  ADJUSTED LWR BELL CRANK ROD.  NO HELP.  PUT BACK IN ORIGINAL POSITION ADJUSTMENT TURNBUCKLE FOR EXT RELEASE HANDLE.  NO HELP.  PUT BACK IN ORIGINAL POSITION. REMOVED COTTER PIN OUT OF EXT HANDLE RELEASE CAM. REMOVED LOWER ACCESS PANEL FOR TURNBUCKLE. FOR ADJUSTMENT OF ROD ASSY AND TURNBUCKLE ASSY REF MM 56-12-11-820-801.  ADJUSTED EMERGENCY RELEASE HANDLE REF AMM 56-12-820-801 STEP 1. AMM 56-12-11-720-801  & 56-12-11-710-803.  OPS NORMAL, EXT HANDLE RELEASE CAM COTTER PIN INSTALLED.
